# SDR CA011019023

- Difficulty date: May 24, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,310 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF15
- System (JASC): 8011 · Engine Starter
- Part: Contactor
- Part number: 2431K2
- Condition: Stuck
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: E, H

## Discrepancy

(CAN) STARTER DID NOT DISENGAGE AFTER ENGINE START, SMOKE WAS NOTICED COMING FROM THE STARBOARD ENGINE. ELECTRICAL POWER WAS REMOVED AND THE ENGINE SHUTDOWN. THE START CONTACTOR WAS STUCK CLOSED. - STARTER GENERATOR REPLACED. - GENERATOR COANTROL UNIT REPLACED. - START CONTACTOR REPLACED.
